Show simple item record

dc.contributor.authorElia, M.
dc.contributor.authorInterlando, J. C.
dc.date.accessioned2014-05-20T15:27:05Z
dc.date.available2014-05-20T15:27:05Z
dc.date.issued2003-06-01
dc.identifierhttp://www.fq.math.ca/Scanned/41-3/elia.pdf
dc.identifier.citationFibonacci Quarterly. Aurora: Fibonacci Assoc, v. 41, n. 3, p. 279-288, 2003.
dc.identifier.issn0015-0517
dc.identifier.urihttp://hdl.handle.net/11449/37140
dc.format.extent279-288
dc.language.isoeng
dc.publisherFibonacci Assoc
dc.relation.ispartofFibonacci Quarterly
dc.sourceWeb of Science
dc.titleA class of Fibonacci ideal lattices in Z[zeta(12)]en
dc.typeArtigo
dcterms.rightsHolderFibonacci Assoc
dc.contributor.institutionPolitecn Torino
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationPolitecn Torino, Dipartimento Elettron, I-10129 Turin, Italy
dc.description.affiliationUNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.description.affiliationUnespUNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.identifier.wosWOS:000186271300009
dc.rights.accessRightsAcesso restrito
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
dc.relation.ispartofsjr0,313
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record